# SDR UIEA200800184

- Difficulty date: May 12, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 97,535 hours, 20,313 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300181300413
- Part serial: 18312
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: C
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK: NR 1 INU RED WARNING LIGHT ILLUMINATED AFTER TAKEOFF, CDU SCREEN BLANKED, CAPTAINS HEADING AND ATTITUDE FLAGS IN VIEW.  F/O ADI ATT  FLAG CAME INTO VIEW BUT F/O ADI WORKED PROPERLY.  F/O FLAG RETRACTED AFTER 5 MIN.  REPLACED NR 1 INU PER AMM 34-41-03 AND UPDATE NAV DATA BASE OPS CHECKED OK.
